# SDR EVCA731DA

- Difficulty date: March 12, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N117AE
- Make and model: Bell 206L-1
- Aircraft serial: 45627
- Aircraft time: 16,914 hours, 16,678 cycles
- Engine: Allsn 250C30
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001397001
- Condition: Cracked
- Location: Cyclic
- Part time: 16,914 hours, 16,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MECHANIC FOUND RT (PILOT) SUPPORT ASSY CRACKED.  SUPPORT ASSY REMOVED AND REPLACED.
